# SDR USAA050707

- Difficulty date: May 26, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SILL PLATE CORRODED 15 - 1 INCH SQUARE AREAS AROUND SCREW HOLES, NUMEROUS CORRODED AREAS AROUND SCREW HOLES IN AFT, CARGO DOOR SILL.  REMOVED AND REPLACED SILL STRAP AND SILL COVER IAW DRAWING 65-47957 AND SRM 51-10-02.  (M)
